# SDR ASAA2017052320860

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,874 hours, 11,235 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 894916
- Condition: Damaged
- Location: Nr 2
- Part time: 36,875 hours, 11,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC SBCCFM56-7B-0986-1, THE NR 2 ENGINE, THIRD STAGE SHROUD SEGMENT RETAINING PIN AT 9 O'CLOCK POSITION CAUSING DOWNSTREAM DAMAGE TO HPC & VSV AND SECOND STAGE SEAL SEGMENT ROTATED & OVERLAPPED UPPER SEGMENT CRACKED APPROXIMATELY 2 INCHES WITH MISSING MATERIAL AT THE 3 O'CLOCK POSITION.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 ENGINE IAW W/O #376251.
